# SDR SWAA2019061933920

- Difficulty date: June 7, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 47,843 hours, 28,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT CARGO BAY FLOOR TO SIDE WALL SUPPORT CORRODED BETWEEN BS. 727E TO BS. 767.   R&R SUPPORT IAW SRM & DWG.
